Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Generalized body itching, white bumps on wrist, smelly urine. What should I do?

About 10 days ago I went to the doctor because I was itching all over my body and developing a rash; they prescribed some anti-histamines. I still wake up with a rash and have just started getting itchy hands and feet at random times, sometimes with white bumps on my wrists. I also have smelly urine . What do you think I should do?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Your urticaria may have been triggered by an urinary tract infection, but if the symptoms of smelly urine has happened after the urticarial eruption it is generally due to either long acting antihistamines or steroids (occasionally given for bad urticaria) that tends to concentrate urine.
Have plenty of water, get a urine dipstick or c/s studies and if there is evidence of an UTI, get antibiotics but continue the antihistamines until 4 weeks or at least a week after the infection has cleared as well as the itchy rash.
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor